Hey! The title of your blog reminded me of that song it goes like, this is the story of a girl, Who cried a river and drowned the whole world! And while she looked so sad in photographs, I absolutely love her, When she smiles...
Just wanted to pop by and say good luck. I took accutane too and let me tell you, it is a blessing. It has been a year since I last took it. I still have some bacne, all mild (although quite a bit still argh) but only 1 - 2 pimples on my face; they are tiny and don't bother me. Also when I get a pimple, they disappear in 2-3 days... good signs!
You will get this too eventually, keep on trucking along. It's a b!tch being on tane but once your done, man is it ever wonderful!
Your a cutey, once your done you will be so happy! Good luck.
Happens to me too. I think its because we enjoyed socialising and now were alone and we dont want to be. I think because of the feeling of having lots of people around and lots to talk about then all of a sudden having no one around to chat with is what does it.